Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 42, NWS Mobile, AL

December 3, 2011

NWS Mobile, AL issued this small craft advisory at Dec 3, 2011, 7:49 AM CST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2011, 7:49 AM CST (13:49 UTC)
Expired
Dec 5, 2011, 7:00 PM CST
In force
59 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WHUS74 KMOB 031349
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
749 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS FROM PASCAGOULA
TO DESTIN OFFSHORE FROM 20 TO 60 NAUTICAL MILES...

.SOUTHEAST WINDS ARE INCREASING...SUSTAINED AT 20 TO 25 KNOTS WITH
SEAS BUILDING FROM 5 FT TO NEAR 7 FEET THROUGH TONIGHT. THESE HIGHER
WINDS AND SEAS MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT GOING BEYOND
20 NAUTICAL MILES FROM SHORE.

GMZ670-675-032230-
/O.NEW.KMOB.SC.Y.0042.111203T1349Z-111204T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
749 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: SOUTHEAST AT 20 KNOTS.

* SEAS: 5 FEET BUILDING TO NEAR 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
132 
WHUS74 KMOB 032155
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CST SAT DEC 3 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL
AREA BAYS AND INLAND WATERWAYS...

.EAST TO SOUTHEAST WINDS...SUSTAINED AT 20 TO 25 KNOTS AT TIMES AND
RESULTANT SEAS BUILDING FROM 5 FT TO NEAR 7 FEET TONIGHT AND 6 TO 8
FEET BY LATE SUNDAY. THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS
HAZARDOUS FOR SMALL CRAFT THROUGH EARLY MONDAY...

GMZ630-650-655-040600-
/O.EXB.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
355 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: EAST TO SOUTHEAST AT 20 KNOTS.

* SEAS: BAY WATERS ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-040600-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: EAST TO SOUTHEAST AT 20 TO 25 KNOTS.

* SEAS: BUILDING TO 6 TO 8 FEET BY LATE SUNDAY. BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
678 
WHUS74 KMOB 040336
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
936 PM CST SAT DEC 3 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
ALL AREA BAYS AND INLAND WATERWAYS...

.EAST TO SOUTHEAST WINDS...SUSTAINED BETWEEN 20 TO 25 KNOTS AND GUSTY AT
TIMES AND RESULTANT SEAS BUILDING FROM 5 TO NEAR 7 FEET TONIGHT AND 6
TO 8 FEET BY LATE SUNDAY. THESE HIGH WINDS AND LARGE SEAS WILL MAKE
CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH EARLY MONDAY...

GMZ630-650-655-670-675-041145-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
936 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS AND GUSTY IN INLAND BAYS
  AND WATERWAYS. EAST TO SOUTHEAST WINDS BETWEEN 20 TO 25 KNOTS AND
  GUSTY OFFSHORE.

* SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS BUILDING FROM 5 TO 7
  FEET TONIGHT TO 6 TO 8 FEET BY LATE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
927 
WHUS74 KMOB 041139
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
539 AM CST SUN DEC 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS
AND INLAND WATERWAYS...

.THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER
THE EASTERN STATES AND A FRONTAL BOUNDARY EASING OUT OF THE PLAINS
RESULTS IN STRONG EAST TO SOUTHEAST WINDS AND HIGH SEAS. THESE HIGH
WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT
THROUGH EARLY MONDAY.

GMZ630-650-655-670-675-041945-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
539 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS AND GUSTY IN INLAND 
  BAYS AND WATERWAYS. EAST TO SOUTHEAST WINDS BETWEEN 20 TO 25 
  KNOTS AND GUSTY OFFSHORE. 

* SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
272 
WHUS74 KMOB 041549
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
949 AM CST SUN DEC 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL AREA BAYS AND INLAND WATERWAYS...

.THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM
OVER THE EASTERN STATES AND A FRONTAL BOUNDARY EASING OUT OF THE
PLAINS RESULTS IN STRONG EAST TO SOUTHEAST WINDS AND HIGH SEAS.
THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS
FOR SMALL CRAFT THROUGH EARLY MONDAY.

GMZ630-650-655-670-675-050000-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
949 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS AND GUSTY IN INLAND 
  BAYS AND WATERWAYS. EAST TO SOUTHEAST WINDS BETWEEN 20 TO 25 
  KNOTS AND GUSTY OFFSHORE. 

* SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 6 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
313 
WHUS74 KMOB 042140
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CST SUN DEC 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL AREA BAYS AND INLAND WATERWAYS...

.THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM
OVER THE EASTERN STATES AND A FRONTAL BOUNDARY EASING OUT OF THE
PLAINS WILL RESULT IN STRONG SOUTHEAST TO SOUTH WINDS...AND RESULTANT 
HIGH SEAS...THROUGH MONDAY. THESE HIGH WINDS AND LARGE SEAS WILL
MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH LATE MONDAY.

GMZ630-650-655-670-675-050545-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-111206T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
340 PM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST MONDAY. 

* WINDS: SOUTHEAST TO SOUTH AROUND 20 KNOTS AND GUSTY IN INLAND BAYS
  AND WATERWAYS. SOUTHEAST TO SOUTH BETWEEN 20 TO 25 KNOTS AND GUSTY
  OFFSHORE GULF WATERS.

* SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 6 TO 8 FEET 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
905 
WHUS74 KMOB 050348
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CST SUN DEC 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL AREA BAYS AND INLAND WATERWAYS...

.A COLD FRONT SLOWLY ADVANCING ACROSS THE SOUTHEAST STATES MOVES
THROUGH THE MARINE AREA ON TUESDAY. STRONG SOUTHEAST WINDS AHEAD OF
THE FRONT WEAKEN MONDAY AFTERNOON THROUGH TUESDAY THEN SWITCH TO THE
NORTHWEST IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW INCREASES
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS STRONG HIGH PRESSURE
BUILDS INTO THE AREA THEN SUBSIDES AGAIN ON THURSDAY.

GMZ630-650-655-670-675-051200-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-111206T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
948 PM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST MONDAY. 

* WINDS: SOUTHEAST TO SOUTH AROUND 20 KNOTS AND GUSTY IN INLAND BAYS
  AND WATERWAYS. SOUTHEAST TO SOUTH BETWEEN 20 TO 25 KNOTS AND GUSTY
  OFFSHORE GULF WATERS.

* SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
241 
WHUS74 KMOB 051307
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CST MON DEC 5 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL AREA BAYS AND INLAND WATERWAYS...

.A COLD FRONT SLOWLY ADVANCING ACROSS THE SOUTHEAST STATES MOVES
THROUGH THE MARINE AREA ON TUESDAY. STRONG SOUTHEAST WINDS AHEAD
OF THE FRONT WEAKEN TONIGHT THEN SWITCH TO THE NORTHWEST IN THE WAKE
OF THE FRONT. THE OFFSHORE FLOW INCREASES WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT AS STRONG HIGH PRESSURE BUILDS INTO THE AREA.

GMZ630-650-655-670-675-060100-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-111206T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
707 AM CST MON DEC 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH AROUND 20 KNOTS AND GUSTY IN INLAND 
  BAYS AND WATERWAYS. SOUTHEAST TO SOUTH BETWEEN 20 TO 25 KNOTS 
  AND GUSTY OFFSHORE GULF WATERS. 

* SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 3:55 AM CST, 3 hours 54 minutes earlier.

Area forecast discussion, Dec 3, 3:55 AM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST SAT DEC 3 2011

.SHORT TERM [TODAY AND TONIGHT]...WE ARE STARTING TO SEE THE
INCREASE IN HIGH CLOUDS AHEAD OF THE FIRST SHORTWAVE EJECTING
NORTHEAST FROM NORTHERN MEXICO AND THE DESERT SOUTHWEST.  THE LOW
CLOUD CHANNEL SATELLITE IMAGERY STILL SHOWS A BROKEN DECK OF LOW
CLOUDS OVER THE GULF ABOUT 100 MILES OFFSHORE...BUT IT IS STILL NOT
MAKING FAST PROGRESS NORTH TO THE COAST.  THE LIGHT BANDED RADAR
ECHOES THAT PERSISTED MOST OF YESTERDAY AFTERNOON INTO THE OVERNIGHT
PERIOD OFFSHORE WAS IN FACT CHAFF AND NOT PRECIPITATION.  NO
CORRELATION TO CLOUD COVER COULD BE MADE UTILIZING SATELLITE
IMAGERY.

ALL OF THE MODELS HAVE BACKED OFF ON THE ONSET OF LIGHT RAIN OVER
THE SOUTHWESTERN ZONES TODAY...WITH THE GFS AND NAM IN GENERAL
AGREEMENT INCREASING MOISTURE AND LIFT IN THE 295K THETA SURFACE
OVER SOUTHEAST LOUISIANA STARTING TONIGHT.  THE WETTER MODEL, THE
GFS, SHIFTS THE AXIS OF LOWER CONDENSATION PRESSURE DEFICITS,
MOISTURE AND WEAK LIFT INTO OUR COASTAL AND SOUTHWESTERN ZONES
BETWEEN 06Z AND 12Z ON SUNDAY. TAKING A LOOK AT OUR LATEST LOCAL WRF
RUNS, THEY SHOW THE MEASURABLE LIGHT RAINFALL REMAINING SOUTHWEST OF
OUR FORECAST AREA TODAY AS WELL.  IN GENERAL THE MODEL GUIDANCE
MATCHES UP WELL WITH THE OBSERVED DATA FOR THE 4 AM PACKAGE...WE
BACKED THE POPS OFF TODAY AND TONIGHT INTO THE SLIGHT CHANCE (20
PERCENT OR LESS) RANGE OVER THE SOUTHWESTERN ZONES...ALTHOUGH CLOUDS
WILL BE ON THE INCREASE THROUGH TONIGHT AS THE FIRST SHORTWAVE
APPROACHES FROM THE SOUTHWEST. IN THE TEMPERATURE DEPARTMENT WE SAW
NO GOOD REASON TO STRAY FROM THE MAV MOS.  /05

[SUNDAY THROUGH MONDAY NIGHT]...UPPER RIDGE EXTENDING FROM
THE YUCATAN PENINSULA NORTHEASTWARD OVER THE FLORIDA PANHANDLE AND
WESTERN ATLANTIC WILL SHIFT VERY SLOWLY SOUTHEAST THROUGH THE
REMAINDER OF THE SHORT TERM. MEANWHILE...A VERY LARGE WESTERN CONUS
UPPER TROUGH WITH EMBEDDED CUTOFF LOW OVER THE DESERT SOUTHWEST WILL
FINALLY BEGIN TO MOVE EASTWARD ON MONDAY. FORECAST AREA WILL BE IN
THE WARM SECTOR UNDER A DEEP SOUTHERLY WIND FLOW BETWEEN THE TWO
SYSTEMS...WITH PRECIPITABLE WATER VALUES CLIMBING AS HIGH AS 1.7
INCHES BY LATE MONDAY NIGHT. CLOUD COVERAGE WILL CONTINUE TO
INCREASE WITH LOW LEVEL UPGLIDE ON THE WESTERN PERIPHERY OF
SOUTHEAST SURFACE RIDGE ALLOWING ISOLATED SHOWERS TO PERSIST ACROSS
OUR SOUTHWEST ZONES. PRECIPITATION COVERAGE WILL INCREASE AND THEN
SPREAD FURTHER EAST MONDAY NIGHT WITH THE APPROACHING UPPER TROUGH
AND SURFACE COLD FRONT. THE COLD FRONT IS EXPECTED TO ENTER THE
NORTHWEST PORTION OF THE FORECAST AREA BY LATE TUESDAY NIGHT.

HIGH TEMPERATURES BOTH SUNDAY AND MONDAY WILL RANGE BETWEEN 69 AND
75 DEGREES. LOW TEMPERATURES SUNDAY NIGHT WILL RANGE FROM THE LOWER
50S NORTHEAST ZONES TO THE LOW 60S ALONG THE COAST AND EXTREME
SOUTHWEST ZONES. LOW TEMPERATURES MONDAY NIGHT WILL RANGE FROM THE
LOWER 50S NORTHWEST ZONES BEHIND THE FRONT...WITH LOW 60S EAST OF
I-65. /22

&&

.LONG TERM [TUESDAY THROUGH SATURDAY]...THERE IS BETTER AGREEMENT
BETWEEN THE MODELS...SO CONFIDENCE IS HIGHER THAT THE COLD FRONT
WILL BE PASSING THROUGH THE FORECAST AREA DURING THE DAY TUESDAY.
LOOKING FOR NUMEROUS RAIN SHOWERS WITH EMBEDDED ISOLATED
THUNDERSTORMS FOR TUESDAY...WITH THE PRECIPITATION ENDING FROM WEST
TO EAST ACROSS THE AREA TUESDAY NIGHT. A DRY PERIOD WILL THEN FOLLOW
THE FRONT FOR THE REMAINDER OF THE WORK WEEK...WITH ISOLATED SHOWERS
RETURNING AS WE HEAD INTO NEXT WEEKEND WITH THE APPROACH OF YET
ANOTHER UPPER TROUGH AND SURFACE COLD FRONT. TEMPERATURES THROUGH
THE REMAINDER OF THE FORECAST WILL FALL BACK BELOW NORMAL BEHIND THE
FRONT PASSAGE ON TUESDAY. /22

&&

.MARINE...THE SOUTHEASTERLY FLOW WILL GRADUALLY INCREASE THROUGH THE
WEEKEND INTO EARLY NEXT WEEK AS HIGH PRESSURE MOVES OFF THE ATLANTIC
SEABOARD AND A COLD FRONT APPROACHES FROM THE WEST.  WILL CONTINUE
WITH SMALL CRAFT EXERCISE CAUTION WORDING THROUGH TONIGHT AND THINK
WE MAY NEED TO HOIST THE SMALL CRAFT ADVISORIES SUNDAY INTO MONDAY
AS WINDS OFFSHORE APPROACH 20 KNOTS.  00Z GFS AND ECMWF PACKAGES ARE
IN BETTER AGREEMENT BRINGING THE COLD FRONT ACROSS THE COASTAL
WATERS TUESDAY...AND FOR THIS FORECAST PACKAGE WE WENT WITH THE GFS
BRINGING IT ACROSS DURING THE DAY ON TUESDAY.  GFS INDICATES ENOUGH
INSTABILITY OVER THE GULF WATERS FOR US TO EXPECT TO SEE SCATTERED
THUNDERSTORMS SOUTH OF THE COAST AND AHEAD OF THE FRONT ON TUESDAY.
THE FRONT CLEARS TO THE EAST BY TUESDAY EVENING WITH A STRONG 25 TO
30 KT NORTHERLY FLOW IN THE WAKE OF THE FRONT THROUGH WEDNESDAY
MORNING...AND LIKELY NOT RELAXING BELOW 15 KNOTS UNTIL THURSDAY.
/05

&&

.AVIATION [12Z TAF ISSUANCE]...FOR THE UPCOMING 12Z TAFS WILL
MAINTAIN VFR THROUGH TODAY BUT WILL SEE CEILINGS GRADUALLY LOWER TO
AROUND MVFR OR 3 THOUSAND FEET AGL TONIGHT AS MOISTURE INCREASES IN
THE SOUTHEASTERLY FLOW OFF THE GULF. WE COULD SEE SOME SPOTTY LIGHT
RAINS AROUND LATE TONIGHT INTO EARLY SUNDAY...BUT WE DONT EXPECT
ENOUGH TO RESTRICT VISIBILITIES BELOW MVFR.  /05

&&

.FIRE...HIGH PRESSURE WILL GRADUALLY SHIFT EAST OF THE REGION
ALLOWING FOR THE DEVELOPMENT OF A SOUTHEAST FLOW THROUGH THE
WEEKEND. MOISTURE LEVELS WILL ALSO INCREASE AND AFTERNOON
DISPERSIONS WILL BE GENERALLY GOOD THROUGH THE WEEKEND. RAIN CHANCES
WILL INCREASE SIGNIFICANTLY EARLY IN THE WORK WEEK PRIOR TO THE
PASSAGE OF THE NEXT COLD FRONT. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  43  69  55 /  00  00  10  10
PENSACOLA   66  45  69  55 /  00  00  10  10
DESTIN      63  48  67  55 /  00  00  10  10
EVERGREEN   66  35  68  47 /  00  00  10  10
WAYNESBORO  65  34  69  49 /  00  00  05  05
CAMDEN      65  35  68  48 /  00  00  10  10
CRESTVIEW   66  35  70  47 /  00  00  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 3, 4:57 AM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CST SAT DEC 3 2011

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041100-CHOCTAW-
WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-
COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA
ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-GREENE-STONE-
GEORGE-
457 AM CST SAT DEC 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE WESTERN
FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AHEAD OF AN APPROACHING
COLD FRONTAL SYSTEM LATE MONDAY INTO TUESDAY. AT THIS TIME...SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

IN THE WAKE OF THE STRONG COLD FRONT...FREEZING TEMPERATURES ARE
EXPECTED WEDNESDAY NIGHT AND THURSDAY MORNING ACROSS MANY INLAND
AREAS.  WHILE THE LATEST FORECAST DATA INDICATES A WIDESPREAD HARD
FREEZE IS NOT ANTICIPATED...MIDDLE 20S ARE FORECAST ACROSS MOST
INLAND COUNTIES EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630-650-655-670-675-041100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
457 AM CST SAT DEC 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION WITH EASTERLY WINDS 15 TO 20
KNOTS AND SEAS OFFSHORE FROM 5 TO 6 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER CONDITIONS IS EXPECTED FOR SMALL CRAFT AS
SOUTHEAST WINDS INCREASE TO 20 KNOTS AND SEAS BUILD TO NEAR 7 FEET
LATE THIS WEEKEND INTO EARLY NEXT WEEK.  A STRONG COLD FRONT WILL
MOVE ACROSS THE COASTAL WATERS TUESDAY...WITH A STRONG NORTHERLY
WIND EXPECTED IN ITS WAKE THROUGH WEDNESDAY.  THERE IS ALSO A CHANCE
FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONT ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.